MathSciNet Relay Station
MathSciNet bibliographic data
MR2552250 (2011k:57037) 57R56 (57M50)
Calegari, Danny; Freedman, Michael H.; Walker, Kevin Positivity of the universal pairing in 3 dimensions. J. Amer. Math. Soc. 23 (2010), no. 1, 107–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement